# SDR MASA2011100463809

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 20,197 hours, 16,014 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CAUTION IN FLT.  ADJUSTED PX38, OPS NORM.
